# SDR UPS08653929

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BMS423TYPEII
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: IN .75 INCH HOLE IN ONE SKIN WITH NO CORE DAMAGE.  REPAIRED IAW EO B767-5300-31210-A.
